Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/7340,
  title    = {Almost Periodic Sequence Solutions of a Discrete Cooperation System with Feedback Controls},
  author    = {Ziping Li and  Yongkun Li},
  country   = {},
  institution={},
  abstract  = {In this paper, we consider the almost periodic solutions of a discrete cooperation system with feedback controls. Assuming that the coefficients in the system are almost periodic sequences, we obtain the existence and uniqueness of the almost periodic solution which is uniformly asymptotically stable.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {5},
  number    = {8},
  year      = {2011},
  pages     = {1331 - 1339},
  ee        = {http://waset.org/publications/7340},
  url       = {http://waset.org/Publications?p=56},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 56, 2011},
}